Police: Man dies after 3 apparent overdoses in Hartford

hartford-police

HARTFORD, Conn. (AP) — Police in Hartford say they’re investigating three apparent overdoses that left one man dead.

Officers responded to the reported overdoses at a residence around 6:40 p.m. Tuesday. First responders administered naloxone, an overdose reversal antidote, and revived two of the men.

Police say the naloxone didn’t work on the third man. He was taken to a hospital in cardiac arrest and later pronounced dead. The other two were hospitalized and police say they’re in stable condition.

Deputy Chief Brian Foley says the medical examiner’s office will determine if the man died from an overdose.

No one was immediately identified.

Foley says three bags of heroin found at the scene will be tested for the presence of both heroin and fentanyl, a synthetic opioid that’s 50 times more potent than heroin.

Copyright 2016 The Associated Press. All rights reserved. This material may not be published, broadcast, rewritten or redistributed.

WTNH NEWS8 provides commenting to allow for constructive discussion on the stories we cover. In order to comment here, you acknowledge you have read and agreed to our Terms of Service. Commenters who violate these terms, including use of vulgar language or racial slurs, will be banned. Please be respectful of the opinions of others. If you see an inappropriate comment, please flag it for our moderators to review. Also, you can now block any inappropriate user by simple selecting the drop down menu on the right of any comment and selection "Block User" from there.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s